MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, LATERAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, LATERAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279350201
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device was continuously activating and had insulation damage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: the black insulation was damaged and broken.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be the unit could have been scrapped with another hard object or device during surgery, or when inserting or removing the probe into an obstructed passageway, which could cause the insulation damage.The probe not used with proper irrigation leading to excessive heat generation.The device manufacturer date is not known.

Brand Name
RF 2 PROBES, LATERAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9787353
Report Number0002936485-2020-00114
Device Sequence Number16831915
Product Code GEI
UDI-Device Identifier07613327056914
UDI-Public07613327056914
Combination Product (Y/N)N
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279350201
Device Catalogue Number0279350201
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1